Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 64, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2007, 7:37 PM CDT for Dodge County, Mower County, Minnesota. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 7:37 PM CDT (00:37 UTC)
- Expired
- Jun 21, 2007, 8:30 PM CDT
- In force
- 53 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Dodge County, MN, Mower County, MN
The radar
The Minneapolis radar (KMPX), 118 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:01 PM CDT | HAIL 0.88 | 1 Nw Waltham, MN | ALSO HAD STRONG WINDS OF 40 50 MPH AND VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 11:59 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 220037 SVRARX MNC039-099-220130- /O.NEW.KARX.SV.W.0064.070622T0037Z-070622T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 737 PM CDT THU JUN 21 2007 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN DODGE COUNTY IN SOUTHEAST MINNESOTA... NORTHWESTERN MOWER COUNTY IN SOUTHEAST MINNESOTA... * UNTIL 830 PM CDT * AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR COUNTY ROADS 3 AND 6...OR ABOUT 9 MILES SOUTHWEST OF DODGE CENTER...AND MOVING SOUTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... COUNTY ROADS 3 AND 6 AROUND 740 PM... COUNTY ROADS 5 AND 6 AROUND 745 PM... HIGHWAY 56 AND COUNTY 6 AROUND 750 PM... HIGHWAY 30 AND COUNTY 3 AROUND 755 PM... GRAVES LANDING FIELD AROUND 800 PM... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4401 9293 4401 9305 4365 9305 4378 9265 $$ BINAU
4 follow-up statements
000 WWUS53 KARX 220054 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 754 PM CDT THU JUN 21 2007 MNC039-099-220130- /O.CON.KARX.SV.W.0064.000000T0000Z-070622T0130Z/ DODGE MN-MOWER MN- 754 PM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHWESTERN MOWER AND SOUTHWESTERN DODGE COUNTIES... AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR GRAVES LANDING FIELD...OR 11 MILES SOUTH OF DODGE CENTER...MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... COUNTY ROADS 1 AND 15 AND WALTHAM AROUND 805 PM... SARGEANT AND MAYVILLE AROUND 810 PM... BROWNSDALE AND COUNTY ROADS 1 AND 7 AROUND 815 PM... I 90 EXIT 175 AND I 90 EXIT 178B AROUND 820 PM... LAT...LON 4401 9293 4401 9305 4365 9305 4378 9265 $$ BINAU
000 WWUS53 KARX 220108 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 808 PM CDT THU JUN 21 2007 MNC039-220118- /O.CAN.KARX.SV.W.0064.000000T0000Z-070622T0130Z/ DODGE MN- 808 PM CDT THU JUN 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY IS CANCELLED... THE THUNDERSTORM HAS MOVED OUT OF DODGE COUNTY INTO MOWER COUNTY. LAT...LON 4385 9280 4384 9305 4365 9305 4378 9265 $$ MNC099-220130- /O.CON.KARX.SV.W.0064.000000T0000Z-070622T0130Z/ MOWER MN- 808 PM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHWESTERN MOWER COUNTY... AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WALTHAM...OR 12 MILES NORTHEAST OF AUSTIN...MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BROWNSDALE AND I 90 EXIT 178B AROUND 815 PM... COUNTY ROADS 1 AND 7 AROUND 820 PM... PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4385 9280 4384 9305 4365 9305 4378 9265 $$ BINAU
000 WWUS53 KARX 220119 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 819 PM CDT THU JUN 21 2007 MNC099-220130- /O.CON.KARX.SV.W.0064.000000T0000Z-070622T0130Z/ MOWER MN- 819 PM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHWESTERN MOWER COUNTY... AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR BROWNSDALE...OR 10 MILES NORTHEAST OF AUSTIN...MOVING SOUTHEAST AT 25 MPH. NO SEVERE WEATHER HAS BEEN REPORTED WITH THIS STORM...BUT THE POTENTIAL EXISTS FOR HAIL UP THE SIZE OF A PENNY AROUND DEXTER AND INTERSTATE 90 MILE EXIT 189. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4385 9280 4384 9305 4365 9305 4378 9265 $$ BINAU
000 WWUS53 KARX 220126 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 826 PM CDT THU JUN 21 2007 MNC099-220136- /O.EXP.KARX.SV.W.0064.000000T0000Z-070622T0130Z/ MOWER MN- 826 PM CDT THU JUN 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOWER COUNTY EXPIRES AT 830 PM CDT... THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER APPEARS CAPABLE OF PRODUCING SEVERE WEATHER. SMALL HAIL WILL STILL BE POSSIBLE WITH THIS STORM AS IT MOVES SOUTHEAST THROUGH THE CENTRAL PORTIONS OF MOWER COUNTY. LAT...LON 4385 9280 4384 9305 4365 9305 4378 9265 $$ BINAU
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:00 PM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 21, 3:00 PM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 300 PM CDT THU JUN 21 2007 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT FORECAST FOCUS CONTINUES TO ZERO IN ON THE FRONTAL BOUNDARY DRAPED ACROSS THE REGION...WHERE ITS GOING TO MOVE...AND THE ASSOCIATED STORMS CHANCES WITH IT. POSSIBLE SEVERE WEATHER...HEAVY RAIN/FLOOD THREAT? A FRONTAL BOUNDARY CURRENTLY LIES ACROSS FAR NORTHERN IA TO AROUND THE WI/ILL BORDER. SOUTHERLY WINDS WERE POOLING DEWPOINTS IN THE MID/UPPER 60S INTO THE BOUNDARY...MOSTLY WEST OF THE MISSISSIPPI RIVER. WITH MLCAPES BUILDING INTO THE 2500 J/KG RANGE...A DECENT FETCH OF LOW LEVEL MOISTURE...AND GOOD WIND SHEAR...STORMS CONTINUE TO REFIRE ALONG AND IN THE VICINITY OF THE FRONT...WITH THE MAIN ACTIVITY OVER NORTHERN AND NORTHEAST IA. THE LOW LEVEL JET AND 850 MB MOISTURE TRANSPORT WILL CONTINUE TO FEED INTO THE BOUNDARY TONIGHT...WITH NORTHEAST IA CURRENTLY LOOKING LIKE THE FOCUS. WITH SFC PW/S UPWARDS OF 1.75 INCHES...THAT GOOD MOISTURE RETURN...AND TRAINING THUNDERSTORMS...HEAVY RAINS LOOK PROBABLE TONIGHT. THIS WILL BE IN ADDITION TO THE CONTINUE SEVERE WEATHER THREAT. RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE...WITH AGAIN...NORTHEAST IOWA LOOKING LIKE THE CENTER OF THE PCPN BULLSEYE. 3-HR FLASH FLOOD GUIDANCE ACROSS NE IA AVERAGES 2-3 INCHES. A FLASH FLOOD WATCH HAS BEEN CONSIDERED...BUT WITH SOME UNCERTAINTITY WITH WHERE THE ONGOING CONVECTION WILL TRACK...HAVE ELECTED TO HOLD OFF ON A WATCH FOR NOW. HOWEVER...IF THE HEAVY PCPN DEVELOPS AND MOVES AS CURRENTLY EXPECTED...ANY ADDITIONAL RAINS ON FRIDAY WOULD CAUSE PROBLEMS...AND A WATCH WOULD PROBABLY BECOME NECESSARY. THIS MCS THAT IS EXPECTED TO DEVELOP LATER TONIGHT WILL MOVE SOUTHEAST EARLY ON FRIDAY...AND OUT OF THE AREA. MODEL DIFFERENCES CONTINUE WITH THE POSITIONING OF THE FRONT ON FRIDAY...WITH THE NAM STAYING NORTH...FROM WESTERN IA INTO CENTRAL ILL BY 00Z SAT. MEANWHILE THE GFS RESTS ITS FRONT FROM THE CENTRAL PLAINS INTO CENTRAL MO AND FAR SOUTHERN ILL AT THIS TIME. HOWEVER...THE LOW LEVEL JET/MOISTURE TRANSPORT LOOKS TO REASSERT THEMSELVES INTO THE BOUNDARY BY 18Z. HOW MUCH INSTABILITY CAN BE BUILT IS HAZY...DEPENDING HOW MUCH OF THE CLOUD COVER FROM THE OVERNIGHT CONVECTION LINGERS. IT WOULD APPEAR AT THIS MOMENT THAT THERE WILL BE SOME MLCAPE //1000-1500 J/KG// FOR THE FORCING AND SFC BOUNDARY TO WORK WITH...WITH MORE SHOWER/STORM DEVELOPMENT THEREFORE OCCURING BY THE AFTERNOON AND NORTH OF THE FRONT. THE WIND SHEAR DOES NOT LOOK AS FAVORABLE AS TODAY OR YESTERDAY...BUT STILL AROUND 25 TO 30 KTS IN THE 0-3 KM LAYER...AIDING STORM DEVELOPMENT. SO...AGAIN...THE POSITIONING OF THIS FRONT IS PARAMOUNT TO WHERE THE BEST RAIN CHANCES WILL LIE. THE 09Z SREF LEANS TOWARD THE NAM...ESPECIALLY WITH THE QPF. CONFIDENCE ISN/T PARTICULARLY HIGH WITH EITHER THE NAM OR GFS...BUT DO FEEL THAT SHOWERS/STORMS ARE LIKELY AT LEAST ACROSS NORTHEAST IOWA BASED ON THE FORCING/MOISTURE VARIABLES. WILL LEAN TOWARD THE NAM/SREF SOLUTION FOR NOW. AS FOR A SEVERE THREAT...THE PARAMETERS ARE NOT AS FAVORABLE AS YESTERDAY AND TODAY...BUT CAN/T RULE OUT SOME ISOLATED SEVERE WEATHER ACROSS THE FAR SOUTH ON FRI. OF A GREAT THREAT WILL BE HEAVY RAIN...AS SFC PW/S LOOK TO NEAR 2 INCHES AND THAT LOW LEVEL MOISTURE TRANSPORT CONTINUES INTO THE FRONT. AS MENTIONED...THE POTENTIAL FOR FLOODING WILL HAVE TO BE MONITORED CLOSELY. FOR FRI NIGHT/SAT...THE MODELS DEVELOP AN MCV IN RESPONSE TO THE EXPECTED FRI CONVECTION...AND WITH THE UPPER LEVEL FLOW RELATIVELY WEAK...TAKES IT ONLY SLOWLY SOUTHEAST THROUGH SAT. WITH THE SFC FRONT SAGGING PERHAPS A BIT MORE SOUTH...AGAIN...SHOWERS AND THUNDERSTORMS LOOK LIKE A GOOD BET AROUND AND NORTH OF THE BOUNDARY. IN THIS CASE...THE BETTER CHANCES LOOK TO LIE SOUTH OF THE LOCAL AREA...ALTHOUGH CHANCES WILL CONTINUE ACROSS NORTHEAST IOWA/SOUTHWEST WI ON SAT. OVERALL...THE UNSETTLED PATTERN CONTINUES FOR THE NEXT FEW DAYS...BUT WITH A GRADUAL SHIFT SOUTHWARD. MUCH OF THE NORTHERN 1/3 OF THE FORECAST AREA WILL LIKELY BE FAR ENOUGH NORTH TO GET INTO MORE DRY CONDITIONS BY FRI NIGHT. PERIODS OF HEAVY RAIN AND SOME SEVERE WEATHER LOOK LIKE LIKELY TONIGHT AND FRIDAY. THE HEAVY RAIN THREAT WILL HAVE TO BE MONITORED CLOSELY...AS A FLOOD WATCH MAY BECOME NECESSARY ACROSS PARTS OF THE AREA. .LONG TERM...MONDAY THROUGH THURSDAY THE TRENDS IN THE EXTENDED ARE TO CONTINUE TO DRAG A 500 MB SHORTWAVE TROUGH EAST ACROSS SOUTHERN CANADA...ACROSS THE RIDGE THAT BUILDS ACROSS THE REGION THIS WEEKEND. WHILE THE BULK OF THE FORCING WITH THIS FEATURE LOOKS TO STAY WELL NORTH...IT DOES LOOK LIKE AN ASSOCIATED COLD FRONT AT THE SFC WILL MOVE INTO THE UPPER MISSISSIPPI RIVER VALLEY ON TUES...BECOMING MORE WEST-EAST ORIENTATED FOR WED/THU. THE FLOW IS INDICATED TO BE RELATIVELY WEAK BY THIS TIME...SO WHERE THIS FRONT WILL BE...IF AT ALL...IS HARD TO SAY RIGHT NOW. HOWEVER...INSTABILITY AND GOOD MOISTURE RETURN INTO THE BOUNDARY WOULD LEAD TO SHOWERS/STORMS...HINTING AT THE POTENTIAL FOR STRONGER STORMS AND HEAVY RAIN. AGAIN...PLENTY OF UNCERTAINTY WITH THIS BOUNDARY...BUT IT BEARS WATCHING. FOR TEMPERATURES...SUNDAY INTO TUE/WED LOOKS WARM AND HUMID...AS A SOUTHERLY FLOW PULLS WARM/MOIST AIR INTO THE REGION. && .AVIATION... MCS ACROSS MN EXPECTED TO MOVE THROUGH SE MN...SW WI AND NE IA THIS AFTERNOON AND EVENING WHILE OTHER CONVECTION HAS AND WILL POSSIBLY CONTINUE TO DEVELOP ALONG A LINE JUST SOUTHWEST OF THE I-94 CORRIDOR. SVR STORMS WILL BE POSSIBLE WITH THIS COMPLEX WITH MAIN THREATS OF WINDS ABOVE 60 KTS AND LARGE HAIL. LOOK FOR THIS TO AFFECT THE AREA BETWEEN 21Z AND 02Z 06/22. AFTER THE PASSAGE OF THIS CONVECTION...A DRY PERIOD MAY OCCUR WITH MORE SHOWERS AND STORMS DEVELOPING AFTER 04Z. SHOWERS AND THUNDERSTORMS MAY CONTINUE INTO THE DAY ON FRIDAY...HOWEVER CHANCES WILL BE BETTER ACROSS NORTHEASTERN IOWA. EXPECT CEILINGS AND VIS TO FALL DURING TSRA TO MVFR OR IFR CONDITIONS. BROOKS && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RIECK
Hazardous weather outlook, Jun 21, 12:00 PM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1200 PM CDT THU JUN 21 2007 WIZ017-029-221000- CLARK-TAYLOR- 1200 PM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A NEARLY STATIONARY BOUNDARY EXTENDING FROM THE MINNESOTA AND IOWA BORDER...TO THE WISCONSIN AND ILLINOIS BORDER WILL SERVE AS A FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY THROUGH TONIGHT. MOST OF THE THUNDERSTORMS WILL REMAIN ALONG AND SOUTH OF INTERSTATE 94. ANY STORMS THAT DO MAKE IT INTO THE AREA ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE MONDAY NIGHT AS A COLD FRONT EDGES EAST FROM THE NORTHERN PLAINS INTO THE AREA. IT IS TOO EARLY AT THIS TIME TO DISCERN IF THESE STORMS WILL BE SEVERE OR NOT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041>044- 053>055-061-221000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE- FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 1200 PM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON ALONG AND SOUTH OF A BOUNDARY THAT WILL BE LOCATED FROM CENTRAL MINNESOTA SOUTHEAST THROUGH NORTHEASTERN ILLINOIS. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...WHILE AN ISOLATED TORNADO ALONG THE BOUNDARY IS NOT OUT OF THE QUESTION. ALSO A COMPLEX OF STORMS IS TRYING TO DEVELOP ACROSS MINNESOTA WHICH COULD MOVE THROUGH AND POSE A DAMAGING WIND THREAT. THE GREATEST THREAT FOR SEVERE STORMS WILL BE SOUTH OF I-94. THE BEST TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON THROUGH EARLY EVENING. MORE STORMS MAY REDEVELOP LATER TONIGHT AFTER THE MAIN COMPLEX MOVES THROUGH. THESE STORMS WILL ALSO HAVE THE POSSIBILITY FOR PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FRONTAL BOUNDARY WILL SINK FURTHER SOUTH INTO NORTHEAST IOWA THROUGH NORTHERN ILLINOIS FRIDAY AND FRIDAY NIGHT. THERE WILL STILL BE A SEVERE THREAT WITH THESE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. THE MOST FAVORABLE AREA FOR SEVERE WEATHER FRIDAY THROUGH FRIDAY NIGHT WILL BE ALONG AND SOUTH OF A LINE FROM AUSTIN MINNESOTA THROUGH ELKADER IOWA. ON SATURDAY THERE MAY BE SOME LINGERING THUNDERSTORM ACTIVITY ACROSS PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. THE SEVERE THREAT WITH THESE STORMS WILL BE SOUTH OF THE AREA. THE NEXT CHANCE OF THUNDERSTORMS WILL BE MONDAY NIGHT AS A COLD FRONT EDGES EAST FROM THE NORTHERN PLAINS INTO THE AREA. IT IS TOO EARLY AT THIS TIME TO DISCERN IF THESE STORMS WILL BE SEVERE OR NOT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED PERIODICALLY FROM THIS AFTERNOON INTO EARLY THIS EVENING. MONITOR RADAR FOR TIMING OF THE SYSTEM MOVING IN FROM WESTERN MINNESOTA AND FOR OTHER DEVELOPMENT ACROSS THE AREA. SPOTTERS MAY ALSO BE NEEDED THROUGH FRIDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BROOKS
In the hours before
Local storm report, Jun 21, 5:54 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
554 PM CDT THU JUN 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 2 S FESTINA 43.09N 91.87W
06/21/2007 M1.00 INCH WINNESHIEK IA LAW ENFORCEMENT
&&
JLBLocal storm report, Jun 21, 6:02 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
602 PM CDT THU JUN 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL UTICA 43.98N 91.95W
06/21/2007 E0.75 INCH WINONA MN LAW ENFORCEMENT
&&
DBLocal storm report, Jun 21, 6:04 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
604 PM CDT THU JUN 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL UTICA 43.98N 91.95W
06/21/2007 E0.75 INCH WINONA MN LAW ENFORCEMENT
&&
CORRECTED EVENT TIME...REMARKS
DBLocal storm report, Jun 21, 6:08 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
608 PM CDT THU JUN 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL FRANKVILLE 43.18N 91.64W
06/21/2007 M1.00 INCH WINNESHIEK IA TRAINED SPOTTER
ALSO WINDS ESTIMATED GREATER THAN 50 MPH.
&&
JLBLocal storm report, Jun 21, 6:20 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
620 PM CDT THU JUN 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG FRANKVILLE 43.18N 91.64W
06/21/2007 WINNESHIEK IA LAW ENFORCEMENT
POWER LINES AND TREES DOWN
&&
GLLocal storm report, Jun 21, 6:21 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CDT THU JUN 21 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST OSSIAN 43.15N 91.76W
06/21/2007 M63 MPH WINNESHIEK IA PUBLIC
&&
JLBNearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.